# SDR DALA2020012190457

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,220 hours, 18,948 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL REPORTED SMOKE COMING FROM CARGO BIN FLOOR,   OPENED CARGO FWD REMOVED BALL MATS FROM BS 500 AND 600 TO ACCESS WIRE BUNDLE DAMAGED TOTAL 27 WIRES SHEARED.  REPAIRED DAMAGED WIRES IN BUNDLE W704.
